- -

On PageRank versatility for multiplex networks: properties and some useful bounds

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On PageRank versatility for multiplex networks: properties and some useful bounds

Show full item record

Pedroche Sánchez, F.; Criado, R.; Flores, J.; García, E.; Romance, M. (2020). On PageRank versatility for multiplex networks: properties and some useful bounds. Mathematical Methods in the Applied Sciences. 43(14):8158-8176. https://doi.org/10.1002/mma.6274

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/161985

Files in this item

Item Metadata

Title: On PageRank versatility for multiplex networks: properties and some useful bounds
Author: Pedroche Sánchez, Francisco Criado, Regino Flores, Julio García, Esther Romance, Miguel
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, some results concerning the PageRank versatility measure for multiplex networks are given. This measure extends to the multiplex setting the well-known classic PageRank. Particularly, we focus on some ...[+]
Subjects: Versatility , Laplacian matrices , PageRank , Centrality measures , Multiplex networks
Copyrigths: Reserva de todos los derechos
Source:
Mathematical Methods in the Applied Sciences. (issn: 0170-4214 )
DOI: 10.1002/mma.6274
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/mma.6274
Project ID:
MICINN/MTM2017-84194-P
MICINN/PGC2018-101625-B-I00
Thanks:
This work has been partially supported by the projects MTM2017-84194-P (Ministerio de Ciencia y Tecnología, AEI/FEDER, UE) and PGC2018-101625B-100 (Ministerio de Ciencia y Tecnología, AEI/FEDER, UE).
Type: Artículo

This item appears in the following Collection(s)

Show full item record